Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: prozac weight gain/anabolics question kreedi

Posted by ostrich annie on October 16, 2002, at 11:47:54

In reply to Re: prozac weight gain/anabolics question, posted by kreedi on February 16, 2002, at 8:46:09

I just stumbled on this site, because I read an article today that said Prozac can cause weight gain, and I was concerned.

I went on Zoloft 2 years ago and gained 6 pounds in 6 months. I'm very athletic, and normally have no problem with my weight. I run a farm by myself and eat a low fat diet. I'm 5'5" and am slim at 135 pounds. Still OK at 140.

I went off Zoloft last fall and went on Prozac 10 months ago. My doctor assured me that Prozac wouldn't cause weight gain. I'm now up to 150 pounds. I HATE this! I'm going off the Prozac. I'd rather be mildly depressed than fat.

Who knows what these drugs really do to your system? The doctors admit that they don't really know.

Anyway, this has been my experience.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ostrich annie thread:4025
URL: http://www.dr-bob.org/babble/20021012/msgs/123881.html